Active substance
Chlorpheniramine Maleate + Dextromethorphan Hydrobromide
2 products from 2 companies contain this in Canada.
2 without prescriptionsyruptablet
Available without a prescription
COLDASIDE COUGH & COLD4 mg + 30 mgWithout prescription Sigma Life Sciences Inc. · Chlorpheniramine Maleate + Dextromethorphan Hydrobromide · R05DA20NYQUIL KIDS COUGH & COLD2 mg + 15 mgWithout prescription Procter & Gamble Inc · Chlorpheniramine Maleate + Dextromethorphan Hydrobromide · R05DA20
Same substance is not the same product. Strength, form, release mechanism and other ingredients all differ. Whether one can replace another is a decision for a pharmacist.